Cross-sections of multibrot sets

Authors: Baribeau, LineRansford, Thomas Joseph
Abstract: We identify the intersection of the multibrot set of zd +c zd + c with the rays R + ω R+ω, where ω d−1 =±1.
Document Type: Article de recherche
Issue Date: 24 November 2016
Open Access Date: 5 May 2017
Document version: AM
This document was published in: The Journal of Analysis, Vol. 24 (1), 95–101 (2016)
Forum d'Analystes
Alternative version: 10.1007/s41478-016-0010-9
Collection:Articles publiés dans des revues avec comité de lecture

Files in this item:
Description SizeFormat 
manuscript.pdf121.64 kBAdobe PDFThumbnail
All documents in CorpusUL are protected by Copyright Act of Canada.